# SDR REXA2017061100706

- Difficulty date: June 11, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 7,583 hours, 5,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Bs 280-288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON STRINGER 18R, BS 280 - 288.   REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06.
